Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Apr 13, 2015, 1:43 AM CDT for Hidalgo County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 1:43 AM CDT (06:43 UTC)
- Expired
- Apr 13, 2015, 3:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 99 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 6.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2009 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
439
WGUS54 KBRO 130643
FFWBRO
TXC215-130845-
/O.NEW.KBRO.FF.W.0006.150413T0643Z-150413T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
143 AM CDT MON APR 13 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 345 AM CDT
* AT 143 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCALLEN...EDINBURG...MISSION...PHARR...SAN JUAN...HIDALGO...
EDINBURG REGIONAL MEDICAL CENTER...MISSION FIRE STATION NUMBER 5...
LOS EBANOS...PALMVIEW HIGH SCHOOL...PHARR MEMORIAL LIBRARY...
UNIVERSITY OF TEXAS PAN AMERICAN...PSJA HIGH SCHOOL...SHARYLAND
HIGH SCHOOL...HIDALGO HIGH SCHOOL...MISSION FIRE STATION NUMBER
3...PHARR CIVIC CENTER...HIDALGO COUNTY COURTHOUSE...MCALLEN HIGH
SCHOOL AND SAN JUAN MUNICIPAL COURT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2607 9825 2610 9829 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2620 9844
2623 9845 2622 9848 2620 9848 2625 9855
2625 9856 2624 9855 2624 9858 2651 9846
2651 9812 2606 9816 2607 9818 2606 9819
$$
541 follow-up statement
111
WGUS74 KBRO 130845
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
345 AM CDT MON APR 13 2015
TXC215-130854-
/O.EXP.KBRO.FF.W.0006.000000T0000Z-150413T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
345 AM CDT MON APR 13 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HIDALGO COUNTY WILL
EXPIRE AT 345 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 2607 9825 2610 9829 2612 9827 2612 9830
2610 9830 2617 9834 2616 9839 2620 9844
2623 9845 2622 9848 2620 9848 2625 9855
2625 9856 2624 9855 2624 9858 2651 9846
2651 9812 2606 9816 2607 9818 2606 9819
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 12:33 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 13, 12:33 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1233 AM CDT MON APR 13 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...THE AREA CONTINUES TO BE AFFECTED BY RATHER LARGE MCS
ATTM. MAIN SQUALL LINE IS AFFECTING KBRO/KHRL WITH MORE STRATIFORM
PRECIPITATION WITH ROGUE LIGHTNING STRIKES STRETCHING WESTWARD
INCLUDING KMFE. SHORT TERM TRENDS INDICATE THAT RAIN SHOULD
DECREASE AT KMFE AROUND 7Z AND KBRO/KHRL AROUND 8Z. MAINLY MVFR AT
THE TAF SITES THROUGH THE OVERNIGHT HOURS BECOMING VFR BY MID/LATE
MORNING.
&&
.PREV DISCUSSION... /ISSUED 1155 PM CDT SUN APR 12 2015/
DISCUSSION...AS A SQUALL LINE MOVES EAST INTO THE MID AND LOWER
VALLEY OF DEEP SOUTH TEXAS...THE SEVERE THUNDERSTORM WATCH HAS
BEEN CLEARED FROM THE UPPER VALLEY COUNTIES OF ZAPATA...JIM
HOGG...AND STARR. A SEVERE THUNDERSTORM WATCH CONTINUES FOR THE
REMAINDER OF THE CWA AND EXTENDS TO THE NEARSHORE WATERS OF THE
LOWER TEXAS COAST. HEAVY RAIN...FREQUENT DANGEROUS LIGHTNING...
AND STRONG GUSTY WINDS WILL BE THE PRIMARY THREATS OVER THE NEXT
FEW HOURS.
PREV DISCUSSION... /ISSUED 704 PM CDT SUN APR 12 2015/
DISCUSSION...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
ZAPATA...JIM HOGG AND STARR COUNTIES UNTIL MIDNIGHT. A SQUAW
LINE IS MOVING TOWARDS THE EAST PRODUCING HEAVY RAIN...FREQUENT
LIGHTNING...HAIL AND STRONG GUSTY WINDS. THE PRIMARY THREAT AS
THE STORM MOVES EAST INTO THE CWA WILL BE DAMAGING WINDS...LARGE
HAIL AND FLOODING ESPECIALLY AREAS WITH POOR DRAINAGE AND
LOCATIONS THAT HAVE SEEN HEAVY RAIN IN THE LAST TWO DAYS.
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...A LINE OF THUNDERSTORMS OVER MEXICO IS MOVING EAST
AND INTO THE WESTERN COUNTIES IN THE NEXT FEW HOURS PRODUCING
GUSTY WINDS...HAIL AND FREQUENT CG LIGHTNING. STRONG TURBULENCE
IS EXPECTED CLOSE TO THIS STORMS WITH GUSTY WINDS. THERE IS A
SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT FOR ZAPATA...JIM HOGG
AND STARR COUNTY. AREAS OF CONVECTION ARE ALSO EXPECTED ACROSS
THE CWA WITH SOME BECOMING SEVERE THROUGH THE NIGHT POSSIBLY WITH
AN EXTENTION OF THE WATCH LATER TONIGHT. EXPECT MVFR CIGS TO
REMAIN THROUGH THE MORNING.
PREV DISCUSSION... /ISSUED 311 PM CDT SUN APR 12 2015/
OUTBREAK OF SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE
TONIGHT...
SHORT TERM /NOW THROUGH MONDAY NIGHT/...
RIGHT NOW....THE REGION LIES IN A VERY MOIST AND UNSTABLE
ATMOSPHERE THIS AFTERNOON. 1800 UTC SPECIAL SOUNDING MODIFIED FOR
CURRENT TEMPERATURE PRODUCES JUST OVER 2000 J/KG OF MIXED LAYER
CAPE WITH 25 TO 30 KNOTS OF 0-6KM SHEAR AND A PRECIPITABLE WATER
VALUE OF AROUND 1.86 INCHES. MID LEVEL LAPSE RATES ARE STEEPENING
AHEAD OF AN APPROACHING UPPER LOW AND AVERAGE A RESPECTABLE 7 TO
7.5 C/KM. A VIGOROUS SHORTWAVE TROUGH AND EMBEDDED UPPER LOW IS
MARCHING ACROSS NORTHERN MEXICO AND THE CENTER OF THAT LOW AND KEY
JET FEATURES APPEAR TO HAVE INITIALIZED ABOUT 150 MILES TOO FAR
NORTH IN THE 1200 UTC GFS...WITH A LITTLE BETTER RESULTS IN THE
1200 UTC EUROPEAN. VERY STRONG SPEED DIVERGENCE AND DIRECTIONAL
DIFFLUENCE IS PRESENT AHEAD OF THIS WAVE AND WIDESPREAD DEEP
CONVECTION IS OCCURRING OVER NORTH CENTRAL MEXICO AHEAD OF THIS
FEATURE.
4KM NAM/HRRR/RAP DEVELOP A VIGOROUS BOWING MCS AND SEND IT EASTWARD
INTO SOUTH TEXAS BY 00/03Z. I DO PREFER THE SYNOPTIC SETUP OF THE
ECMWF AND GIVEN THE FACT ALL THE PREVIOUSLY MENTIONED MODELS NEST IN
THE GFS MENTALLY EXTRAPOLATED THE HIGH RES MODEL RESULTS TO THE
ECMWF FOR THE CURRENT FORECAST.
THE UPPER LEVEL LOW WILL CONTINUE TO STEEPEN LAPSE RATES AS IT
APPROACHES AND THE CURRENT MCS AHEAD OF IT WILL ENCOUNTER
INCREASINGLY WARM/MOIST AND UNSTABLE AIR AS IT MOVES OFF THE
SIERRAS. AS A RESULT HAVE HIGH CONFIDENCE OF A CONVECTIVE SYSTEM
ARRIVING BY LATE AFTERNOON TO EARLY EVENING SOMEWHERE BETWEEN
ABOUT 4 AND 7 PM SWEEPING EASTWARD ACROSS THE CWA THROUGH THE
EVENING. SHEAR VECTORS MAY TEND TOWARDS BACKBUILDING CONVECTION
WITH A LARGE STRATIFORM PRECIP AREA ALSO BEING PRODUCED BEHIND THE
COMPLEX WITH DCAPE VALUES AROUND 800 J/KG. BEFORE THE ACTUAL
COMPLEX ARRIVES PROFILES WILL FAVOR VERY SLOW STORM MOTION. WITH
THE ALREADY SATURATED GROUND CONDITIONS THERE IS A PARTICULARLY
NOTEWORTHY RISK OF FLASH FLOODING AND A BREAK HERE OR THERE COULD
EASILY RESULT IN SIGNIFICANT/LIFE THREATENING FLASH FLOODING THIS
EVENING ESPECIALLY FROM HIGHWAY 281 WESTWARD WHERE SOIL CONDITIONS
ARE WETTEST. THE FLASH FLOOD WATCH WILL OBVIOUSLY CONTINUE THROUGH
EARLY MONDAY MORNING. FOR POPS DID AT LEAST NOD TO THE SHORT RANGE
CONSENSUS PAINTING SLIGHTLY HIGHER POPS ALONG THE RANCHLANDS AND
NORTHERN COUNTIES. IF THE SYSTEM MOVES AS SCHEDULED IT WILL BE
ABOUT HALFWAY THROUGH THE AREA BY MIDNIGHT AND MAY BEGIN TO
ENCOUNTER A LESS UNSTABLE BOUNDARY LAYER AND TAMPED DOWN THE
WORDING FOR SEVERE WEATHER IN THE FORECAST BY THE TIME THE SYSTEM
REACHES THE COAST. THIS IS PARTIALLY A RESULT OF LOSS OF DAYTIME
HEATING AND THE LIKELIHOOD THAT STRONG DOWNSLOPING SOUTHWESTERLIES
WILL BE DRYING THE 850MB LEVEL OVER CAMERON COUNTY AND VICINITY
BEFORE THE FRONTS ARRIVAL.
SHEAR/THERMODYNAMIC PROFILES ARE SUPPORTIVE OF LARGE HAIL AND
DAMAGING WINDS WITH THE ARRIVAL OF THE MCS AND AS MENTIONED BEFORE
FLASH FLOODING IS A FRONT BURNER CONCERN.
FOR MONDAY AND MONDAY NIGHT...LOWERED POPS A BIT AS 850/700MB WINDS
SHIFT TO THE WEST SOUTHWEST AND DRY THAT LAYER AND THE EFFECT OF A
WIDESPREAD CONVECTIVE SYSTEM ON OUR AIRMASS. /68-JGG/
LONG TERM /TUESDAY THROUGH SUNDAY/...500MB LOW ACROSS NORTHWEST
TEXAS TUESDAY WILL CONTINUE TO PROVIDE A GOOD CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS PORTIONS OF SOUTH TX AS LOW TO MID LEVEL
MOISTURE REMAINS HIGH ACROSS PORTIONS OF THE CWA. THE GLOBAL
MODELS FINALLY BEGIN TO LIFT THE UPPER LEVEL LOW ACROSS THE
SOUTHERN PLAINS AS A SHORTWAVE AHEAD OF A 500MB TROUGH DROPPING
INTO THE NORTHWEST UNITED STATES TUESDAY AND EVOLVING INTO ANOTHER
UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. WEDNESDAY INTO THURSDAY.
RAIN CHANCES SHOULD DIMINISH SOMEWHAT WEDNESDAY INTO THURSDAY
BEFORE INCREASING TOWARDS THE END OF THE WEEK INTO THE WEEKEND AS
THE 500MB LOW ACROSS THE SOUTHWEST U.S. MEANDERS SLOWLY EASTWARD
THROUGH THE REST OF THE FORECAST PERIOD. WITH THE UNCERTAINTY ON
THE TRACK AND TIMING OF THE UPPER LEVEL FEATURE...WILL MENTION A
CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY AND A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS FOR SATURDAY AND SUNDAY.
MARINE...
NOW THROUGH MONDAY NIGHT...MODERATE SOUTHEASTERLY WINDS AND
MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH MONDAY NIGHT.
ORGANIZED THUNDERSTORMS MAY IMPACT THE COASTAL WATERS TONIGHT
BRINGING STRONG WINDS AND WIDESPREAD FREQUENT LIGHTNING. LOCALLY
HIGHER WAVES WILL ALSO BE POSSIBLE.
TUESDAY THROUGH FRIDAY...LIGHT TO MODERATE SOUTHEAST WINDS WILL
PREVAIL ACROSS THE COASTAL WATERS TUES MORNING BEFORE BRIEFLY
SHIFTING TO THE NORTHEAST WITH A CONVECTIVE BOUNDARY TUES
AFTERNOON. LIGHT EAST WINDS SHOULD PREVAIL ACROSS THE WESTERN GULF
OF MEXICO TUES NIGHT BEFORE VEERING TO THE SOUTH WEDNESDAY. THE
PRESSURE GRADIENT IS EXPECTED TO INCREASE THURSDAY AND LIGHT TO
MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE LOWER TEXAS COAST
THROUGH THE REST OF THE WEEK.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ248>250-252-
253.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
55Hazardous weather outlook, Apr 13, 1:14 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 114 AM CDT MON APR 13 2015 TXZ248>257-140615- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 114 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE RIO GRANDE VALLEY AND COASTAL SECTIONS OF DEEP SOUTH TEXAS. FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY RAINFALL WILL BE LIKELY WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-140615- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 114 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL PUSH OFF THE LOWER TEXAS COAST THROUGH THE OVERNIGHT HOURS PRODUCING FREQUENT CLOUD TO SURFACE LIGHTNING...GUSTY WINDS AND LOCALLY HIGH SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL ORGANIZED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 12, 8:17 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT SUN APR 12 2015
TXZ248-130215-
ZAPATA TX-
817 PM CDT SUN APR 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 915 PM CDT...
AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
25 MILES WEST OF EL CENIZO TO 56 MILES SOUTHWEST OF FALCON
MESA. THESE THUNDERSTORMS ARE MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...ZAPATA COUNTY AIRPORT...MEDINA...ZAPATA MIDDLE
SCHOOL...LOPENO...LAS PALMAS...ESCOBAS...ZAPATA HIGH SCHOOL...ZAPATA
COUNTY PUBLIC LIBRARY...FALCON LAKE ESTATES...ZAPATA COUNTY FIRE
DEPARTMENT...FALCON SHORES...FALCON MESA...NEW FALCON...SIESTA
SHORES AND ROMEO T. FLORES PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
ZAPATA COUNTY.
LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
2727 9933 2727 9896 2678 9895 2668 9901
2657 9917 2672 9921 2675 9924 2685 9927
2687 9932 2692 9932 2693 9938 2696 9939
2698 9938 2702 9942 2702 9945 2706 9945
TIME...MOT...LOC 0112Z 274DEG 41KT 2731 9991 2655 10014
TRSLocal storm report, Apr 12, 9:43 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
943 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX OTHER FEDERAL
SEVERAL TREES REPORTED DOWN IN ZAPATA. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER BRO1500019
BIRCHFIELDLocal storm report, Apr 12, 9:49 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
949 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED DOWNED POWER POLE IN
THE CITY OF ZAPATA
&&
EVENT NUMBER BRO1500020
BASLocal storm report, Apr 12, 10:14 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG ZAPATA 26.89N 99.26W
04/12/2015 ZAPATA TX OTHER FEDERAL
TREES DOWN IN 1ST AND HIGHWAY 83.
&&
EVENT NUMBER BRO1500022
MTLocal storm report, Apr 12, 11:27 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG MCALLEN 26.22N 98.24W
04/12/2015 HIDALGO TX LAW ENFORCEMENT
TREES DOWN AT FRONTAGE AND BICENTENNIAL IN MCALLEN.
&&
EVENT NUMBER BRO1500023
BIRCHFIELDSpecial weather statement, Apr 13, 12:38 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT MON APR 13 2015
TXZ255-257-130615-
COASTAL CAMERON TX-INLAND CAMERON TX-
1238 AM CDT MON APR 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
115 AM CDT...
AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MORNINGSIDE PARK TO 8 MILES
SOUTH OF FORT BROWN MEMORIAL GOLF COURSE...AND MOVING SOUTHEAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINS WILL BE POSSIBLE WITH
THESE STORMS THROUGH THE NEXT 45 MINUTES.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...SAMS MEMORIAL STADIUM...PACE HIGH SCHOOL...VALLEY
BAPTIST MEDICAL CENTER BROWNSVILLE...VALLEY REGIONAL MEDICAL CENTER...
LAURELES...SOUTH PADRE ISLAND...LAGUNA VISTA POLICE DEPARTMENT...ITEC
CAMPUS...GLADYS PORTER ZOO...FORT BROWN MEMORIAL GOLF COURSE...U.S.
COAST GUARD STATION...AND OLMITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 2586 9741 2584 9743 2588 9746 2589 9752
2601 9765 2602 9764 2602 9767 2625 9734
2624 9732 2625 9732 2634 9720 2607 9716
2607 9714 2605 9716 2595 9715 2596 9728
2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 0535Z 312DEG 36KT 2612 9711 2578 9752
SPEECEThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:17 PM CDT | Special Weather Statement | BRO | Zapata | 58 min |
| Apr 12, 8:33 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 57 min |
| Apr 12, 9:08 PM CDT | Tornado Warning | BRO | Zapata | 22 min |
| Apr 12, 9:32 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr, Zapata | 58 min |
| Apr 12, 9:37 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 113 min |
| Apr 12, 10:27 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| Apr 12, 10:28 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 62 min |
| Apr 12, 10:37 PM CDT | Special Marine Warning | BRO | 113 min | |
| Apr 12, 10:45 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| Apr 12, 11:00 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Apr 12, 11:29 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 61 min |
| Apr 13, 12:12 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Apr 13, 12:23 AM CDT | Special Marine Warning | BRO | 67 min | |
| Apr 13, 12:38 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Apr 13, 1:26 AM CDT | Special Marine Warning | BRO | 49 min | |
| Apr 13, 2:03 AM CDT | Special Weather Statement | BRO | Willacy | 42 min |
| Apr 13, 2:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Apr 13, 3:08 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 3 hr |
| Apr 13, 3:36 AM CDT | Special Weather Statement | BRO | Cameron | 54 min |
| Apr 13, 3:59 AM CDT | Special Marine Warning | BRO | 61 min | |
| Apr 13, 4:11 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 34 min |
| Apr 13, 4:43 AM CDT | Special Marine Warning | BRO | 32 min | |
| Apr 13, 4:51 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 39 min |
| Apr 13, 9:15 AM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 13, 2:27 PM CDT | Special Weather Statement | BRO | Zapata | 48 min |
| Apr 13, 3:13 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| Apr 13, 3:22 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 38 min |
| Apr 13, 3:57 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 48 min |
| Apr 13, 4:55 PM CDT | Special Weather Statement | BRO | Jim Hogg | 50 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.